# SDR FDEA201409062500

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB06471
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE LT WING PANEL 531AT FOUND CRACKED AT BOTTOM FASTENER, APPROX 1 1/2 INCHES PROTRUDING ON THE FASTENER AT 2ND WEB RIB FROM STATION 118.200.  REPAIRED SUPPORT PN ARB0647-1 IAW EA 8-5710-T0310822.  THIS IS A STACK ANGLE REPAIR.  MAJOR REPAIR.
